# SDR 9804876718

- Difficulty date: March 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N618US
- Make and model: Boeing 747251F
- Aircraft serial: 21122
- Engine: Pwa JT9D7F
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

WHILE AT CRUISE FL350, THE NR 1 ENGINE COMPRESSOR STALLED.  THE ENGINE WAS SHUT DOWN AFTER REACHING AN EGT OF 1002C FOR 5 SECONDS.  NO RESTART WAS ATTEMPTED.  THE FLIGHT CONTINUED TO KIX WITHOUT FURTHER DIFFICULTY.  THE AIRCRAFT WAS REMOVED FROM SERVICE AND THE NR 1 ENGINE WAS REPLACED AFTER ARRIVING IN KIX.
